Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A homology-valued invariant for trivalent fatgraph spines

Yusuke Kuno

Algebraic & Geometric Topology 17 (2017) 1785–1811
Bibliography
1 A J Bene, N Kawazumi, R C Penner, Canonical extensions of the Johnson homomorphisms to the Torelli groupoid, Adv. Math. 221 (2009) 627 MR2508933
2 B H Bowditch, D B A Epstein, Natural triangulations associated to a surface, Topology 27 (1988) 91 MR935529
3 C J Earle, Families of Riemann surfaces and Jacobi varieties, Ann. Math. 107 (1978) 255 MR0499328
4 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
5 J L Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Invent. Math. 84 (1986) 157 MR830043
6 J Harer, D Zagier, The Euler characteristic of the moduli space of curves, Invent. Math. 85 (1986) 457 MR848681
7 D Johnson, An abelian quotient of the mapping class group g, Math. Ann. 249 (1980) 225 MR579103
8 D Johnson, Spin structures and quadratic forms on surfaces, J. London Math. Soc. 22 (1980) 365 MR588283
9 D Johnson, A survey of the Torelli group, from: "Low-dimensional topology" (editor S J Lomonaco Jr.), Contemp. Math. 20, Amer. Math. Soc. (1983) 165 MR718141
10 N Kawazumi, Canonical 2–forms on the moduli space of Riemann surfaces, from: "Handbook of Teichmüller theory, Volume II" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 13, Eur. Math. Soc. (2009) 217 MR2497786
11 N Kawazumi, S Morita, The primary approximation to the cohomology of the moduli space of curves and cocycles for the stable characteristic classes, Math. Res. Lett. 3 (1996) 629 MR1418577
12 M Kontsevich, Intersection theory on the moduli space of curves and the matrix Airy function, Comm. Math. Phys. 147 (1992) 1 MR1171758
13 Y Kuno, R C Penner, V Turaev, Marked fatgraph complexes and surface automorphisms, Geom. Dedicata 167 (2013) 151 MR3128774
14 G Massuyeau, Canonical extensions of Morita homomorphisms to the Ptolemy groupoid, Geom. Dedicata 158 (2012) 365 MR2922722
15 S Morita, Families of Jacobian manifolds and characteristic classes of surface bundles, I, Ann. Inst. Fourier (Grenoble) 39 (1989) 777 MR1030850
16 S Morita, Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J. 70 (1993) 699 MR1224104
17 S Morita, The extension of Johnson’s homomorphism from the Torelli group to the mapping class group, Invent. Math. 111 (1993) 197 MR1193604
18 S Morita, R C Penner, Torelli groups, extended Johnson homomorphisms, and new cycles on the moduli space of curves, Math. Proc. Cambridge Philos. Soc. 144 (2008) 651 MR2418709
19 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
20 R C Penner, Perturbative series and the moduli space of Riemann surfaces, J. Differential Geom. 27 (1988) 35 MR918455
21 R C Penner, Decorated Teichmüller theory of bordered surfaces, Comm. Anal. Geom. 12 (2004) 793 MR2104076
22 R C Penner, Decorated Teichmüller theory, Eur. Math. Soc. (2012) MR3052157
23 R C Penner, A M Zeitlin, Decorated super-Teichmüller space, preprint (2015) arXiv:1509.06302v2
24 K Strebel, Quadratic differentials, 5, Springer (1984) MR743423